Sur les groupes transitifs dont le degré est le carré d'un nombre premier

L. Sylow Frederikshald

TBD mathscidoc:1701.33164

Acta Mathematica, 11, (1), 201-256, 1887.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:44 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ]
@inproceedings{l.1887sur,
  title={Sur les groupes transitifs dont le degré est le carré d'un nombre premier},
  author={L. Sylow},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202944022227873},
  booktitle={Acta Mathematica},
  volume={11},
  number={1},
  pages={201-256},
  year={1887},
}
L. Sylow. Sur les groupes transitifs dont le degré est le carré d'un nombre premier. 1887. Vol. 11. In Acta Mathematica. pp.201-256. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202944022227873.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved